# SDR VNAA2025071111102

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 19,665 hours, 17,501 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000005
- Part serial: NGL198916
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE PUT IN GEAR DOWN, LANDING GEAR DID NOT MOVE. GEAR DISAGREE RED MASTER WARNING. WRC/QRH CYCLED GEAR WITH NO CHANGE. PERFORMED MANUAL GEAR EXTENSION / REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ AMM 32-32-10-000/400-801. ALL OPS CHECK GOOD.
